It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2003, 07:22 AM   #1
Senior Member
 
Join Date: Sep 2003
Location: Gold Country, CA , USA
Posts: 139
Ben There HB User
Unhappy Lotrel joins list of uh-ohs...

Thanks to all who posted info - I found it interesting and useful... Football season tends to increase beer intake, with resultant BP increase and weight issues... I (personally) seem to have inherited an anomolous reactivity to most meds... They work at first and then fail (except still offer side-effects)... After staying away from most meds for quite a while - my Dentist refused services due to BP ~ so I decided to subject myself to the regimen once again... Was running 150's over high 90's to low 100's... First day on Lotrel (5/20) had horrendous headache with odd sensations - but BP down to 126/79... Second day headache and oddly calm sensations - BP down to 131/70 (lowest diastolic I've ever experienced)... What with openning day of the NFL, I decided to test the consistency and partook of a couple of beers during the game... Next day - BP back to 159/98... Day after that - BP 153/95... Also - appetite next to "died" first day, but has had me packing it on since the beer... CONCLUSIONS: Once again, it seems my body has learned to outwit these pharmaceutical attempts to change where it wants to be. In the attempt to fool with "homeostasis", I will probably gain more weight and increase the BP even farther... Perhaps, if only to gain Dental treatment, I should NOT continue taking this medication - and just pop one the two days BEFORE any appointment... If anyone else gains by the sharing of this information, then all is for the good !!!

------------------
Ex-Pharmaceutical Guinea Pig...
__________________
Our minds evolved to communicate. It's our "forte". The less we "share", the more limited we remain as both individuals and as a species. ~ Ben There (10-23-03)

 
Sponsors Lightbulb
   
Old 09-06-2003, 07:28 AM   #2
Veteran
(female)
 
Join Date: Aug 2002
Location: USA
Posts: 328
Tamsin HB User
Wink

Hi "Ben".

It seems to me that it's the *beer* that is messing with your homeostasis!

Take care!

 
Old 09-06-2003, 07:42 AM   #3
Senior Member
 
Join Date: Sep 2003
Location: Gold Country, CA , USA
Posts: 139
Ben There HB User
Post

Thanks for the feedback, Tamsin (crazy world, but my 24 year old daughter is named "Tamsyn")... I concur that the beer was a stupid choice BUT I am waiting to see if/when or if ever the meds will have the positive effect (my past experience has been that ANY meds begin to lose effect after 3 or more days - not just BP, but ANY)... Thanks again !!!
__________________
Our minds evolved to communicate. It's our "forte". The less we "share", the more limited we remain as both individuals and as a species. ~ Ben There (10-23-03)

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Book List -- How to Organize an ADDer's Life rheanna ADD / ADHD 9 09-30-2008 05:06 AM
Re: lotrel side effects angeleyes_66_40 High & Low Blood Pressure 2 03-21-2007 11:14 AM
My little depression "check-off list" kerry1 Depression 13 11-06-2006 03:43 PM
Metoprolol and Lotrel SoccerDad High & Low Blood Pressure 1 08-01-2006 04:54 AM
Has anyone taken Lotrel? cynvan High & Low Blood Pressure 0 02-14-2006 07:32 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!